# SDR ASOA201709303268

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 32,708 hours, 23,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670321791
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT INTERCOSTAL AT NOSE JACK BS 278. MAINTENANCE REPLACED LEFT INTERCOSTAL.
